# SDR GLBA96201

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UX
- Make and model: Beech 1900D
- Aircraft serial: UE211
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Condition: Failed
- Location: Rt Bleed Air
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ISN - RIGHT BLEED AIR FAIL ILLUMINATED IN-FLIGHT.  MAINTENANCE REPLACED PACKINGS IN RIGHT DUCT ASSY AND REPAIRED EVA TUBING.  SYSTEM OPERATED NORMALLY.  (X)
